# SDR HNAA2024092300843

- Difficulty date: August 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E050234 CORROSION IN CARGO ON LOWER SKIN PLATE BETWEEN FRAMES 61-62 STRINGERS 19L-20L.  RAR THE CARGO UNDERFLOOR LOWER SKIN PLATE BETWEEN FRAMES 61-62 STRINGERS 19L-20L IAW EMB 145 SRM 51-40-02.
